# SDR SWAA2023032304394

- Difficulty date: February 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS792AT LEVEL STR26R AND WL 154 AFT CARGO COMPARTMENT 2023-116957<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS792AT LEVEL STR26R AND WL 154 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 146A0081 REV: A. SEE INDIVIDUAL SIGNOFFS BELLOW;[02] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS767 TO BS792AT LEVEL STR26R AND WL 154 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 146A0081 REV: A. SEE INDIVIDUAL SIGNOFFS BELLOW AS RII
